# SDR CA140929010

- Difficulty date: August 8, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 24,224 hours
- Engine: Pwa PT642A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN)  NR 1 ENGINE SURGED 2 TO 3 TIME. PILOTS CONFIRMED WITH ENGINE GAUGES AND VISUALLY DETERMINE ENGINE HAD SHUT DOWN AND THEY PROCEEDED WITH EMERGENCY PROCEDURES. AIRCRAFT LANDED WITHOUT INCIDENT.
